# SDR CALA2014033190728

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 63,694 hours, 24,238 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREMELY LOUD PRESS SQUEAL ROW 20.  PRESSURIZED ACFT FOUND LEAK AT BOTTOM AFT CORNER ON FWD EMERGENCY EXIT HATCH.  SMOOTHED REN IN SUSPECT AREA RE PRESSURIZED ACFT, CHECKED OK.
